# SDR VE7A18012500001

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N324PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0571
- Aircraft time: 3,987 hours, 14,876 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,987 hours, 14,876 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED ,AFTER ABOUT 10 MINUTES AND DURING CRUISE AT 1100 FEET, THE FIRE BELL ACTIVATED. THE BELL GAVE 1 - 2 TONES,  RETURNED TO DEPARTURE.   DURING APPROACH,  THE BELL ACTIVATED AGAIN.  DURING HOVERING TO THE DOLLY AT THE RAMP,  THE FIRE WARNING BELL STAYED ON CONSTANTLY.  AFTER LANDING ON THE DOLLY AND FOLLOWED BY A SHUT DOWN, THE FIRE WARNING BELL WAS STILL ON.  THE NR 2 ENGINE FORWARD FIRE DETECTOR FAILED A RESISTANCE CHECK.  REPLACED THE FIRE DETECTOR AND PERFORMED FUNCTIONAL CHECKS.  NO DEFECTS NOTED.
